# SDR TRAX200700023

- Difficulty date: January 3, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N637AS
- Make and model: Aerosp ATR72
- Aircraft serial: 383
- Aircraft time: 29,697 hours, 33,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN IN THE ARMED POSITION WITH GENERATOR RUNNING, WILL NOT RESET.
